New optical soliton solutions for the thin-film ferroelectric materials equation instead of the numerical solution

Document Type : Research Paper


1 Neighborhood of Akcaglan, Imarli Street, Number:28/4, 26030, Eskisehir, Turkey.

2 Departments of Mathematics, Zagazig University, Faculty of Science, Zagazig, Egypt.

3 Departments of Mathematical and Physical Engineering, Benha University, Faculty of Engineering, Shubra, Egypt.


In this article, we will implement the(G0/G)-expansion method which is used for the first time to obtain new optical soliton solutions of the thin-film ferroelectric materials equation (TFFME). Also, the numerical solutions of the suggested equation according to the variational iteration method (VIM) are demonstrated effectively. A comparison between the achieved exact and numerical solutions has been established successfully. 


  • [1]          S. Ali and M. Younis, Rogue wave solutions and modulation instability with variable coefficient and harmonic potential, Frontiers in Physics, 7 (2020), 255.
  • [2]          K. Bandyopadhyay,  P. C. Ray,  and V. Gopalan, An  approach  to the KleinGordon equation for a dynamic study         in ferroelectric materials, J. Phys. 18 (2006), 4093.
  • [3]          H. M. Baskonus and E. I. Eskitascioglu, Complex wave surfaces to the extended shallow water wave model with (2+1)-dimensional, Computational Methods for Differential Equations, 8(3) (2020), 585-596.
  • [4]          A. Bekir and F. Uygun, Exact travelling wave solutions of nonlinear evolution equations by using the (G’/G)- expansion method, Arab Journal of Mathematical Sciences, 18(1) (2012), 73-80.
  • [5]          A. Bekir, E. H. Z. Zahran, and M. S. M. Shehata, The agreement between the new exact and the numerical solutions of the 3D-fractional Wazwaz-Benjamin-Bona-Mahony equation, Journal of Science and Arts, 2(51) (2020), 251-262.
  • [6]          A. Biswas, M. Ekici, A. Sonmezoglu, and R. T. Alqahtani, Optical solitons with differential group delay for coupled Fokas–Lenells equation by extended trial function scheme, Optik, 165 (2018), 102-110.
  • [7]          S. T. Demiray and H. Bulut, On the travelling wave solutions of Ostrovsky equation, Computational Methods for Differential Equations, 8(2) (2020), 401-407.
  • [8]          M. Eslami and H. Rezazadeh, The first integral method for Wu–Zhang system with conformable time-fractional derivative, Calcolo, 53 (2016), 475-485.
  • [9]          M. Eslami and M. Mirzazadeh, Optical solitons with Biswas–Milovic equation for power law and dual-power law nonlinearities, Nonlinear Dynamics, 83 (2016), 731-738.
  • [10]        M. Eslami, Trial solution technique to chiral nonlinear Schrodinger’s equation in (1+2)-dimensions, Nonlinear Dynamics, 85 (2016), 813-816.
  • [11]        N. Farah, A. R. Seadawy, S. Ahmad, S. T. R. Rizvi, and M. Younis, Interaction properties of soliton molecules and Painleve analysis for nano bioelectronics transmission model, Optical and Quantum Electronics, 52(7) (2020), 1-15.
  • [12]        M. M. Khater, D. Lu, and E. H. M. Zahran, Solitary wave solutions of the Benjamin–Bona–Mahoney–Burgers equation with dual power-law nonlinearity, Appl. Math. Inf. Sci, 11 (2017), 1-5.
  • [13]        M. M. Khater, E. H. Z. Zahran, and M. S. M. Shehata, Solitary wave solution of the generalized Hirota-Satsuma coupled KdV system, Journal of Egyptian Mathematical Society, 25 (2017), 8-12.
  • [14]        F. S. Khodadad, F. Nazari, M. Eslami, and H. Rezazadeh, Soliton solutions of the conformable fractional Zakharov- Kuznetsov equation with dual-power law nonlinearity, Optical and Quantum Electronics, 49(11) (2017), 384.
  • [15]        X. Lu, H. Li, and W. Cao, Landau expansion parameters for BaTiO3, J. Appl. Phys., 114 (2013), 224106.
  • [16]        J. Manafian and M. Lakestani, Optical soliton solutions for the Gerdjikov-Ivanov model via tan(ϕ/2)-expansion method, Optik, 127(20) (2016), 9603-9620.
  • [17]        H. Rezazadeh, New solitons solutions of the complex Ginzburg-Landau equation with Kerr law nonlinearity, Optik, 167 (2018), 218-227.
  • [18]        H. Rezazadeh, A. Korkmaz, M. Eslami, J. Vahidi, and R. T. Asghari, Traveling wave solution of conformable frac- tional generalized reaction Duffing model by generalized projective Riccati equation method, Optical and Quantum Electronics, 50 (2018), 150.
  • [19]        M. S. M. Shehata and E. H. Z. Zahran, The Solitary Wave Solutions of Important Model in Particle Physics and Engineering According to Two Different Techniques, American Journal of Computational Mathematics, 9 (2019), 317-327.
  • [20]        M.S.M. Shehata, Extended Jacobian Elliptic Function Expansion Method and its Applications for Solving some Nonlinear Evolution Equations in Mathematical Physics, International Journal of Computer Applications, 109(12) (2015), 1-4.
  • [21]        M. S. M. Shehata, H. Rezazadeh, E. H. M. Zahran, E. Tala-Tebue,  and A. Bekir, New Optical Soliton Solutions      of the Perturbed Fokas-Lenells Equation, Commun. Theor. Phys., 71 (2019), 1275–1280.
  • [22]        M. S. M. Shehata, The exp ( φ (ζ)) Method and Its Applications for Solving Some Nonlinear Evolution Equations in Mathematical Physics, American Journal of Computational Mathematics, 5(04) (2015), 468.
  • [23]        A. Souleymaou, K. K. Ali, H. Rezazadeh, M. Eslami, M. Mirzazadeh, and A. Korkmaz, The propagation of waves in thin-film ferroelectric materials, Pramana-J. Phys., 93 (2019), 27.
  • [24]        A. M. Wazwaz,Construction of soliton solutions and periodic solutions of the Boussinesq equation by the modified decomposition method, Chaos, Solitons and Fractals, 12 (2001), 1549-1556.
  • [25]        A. M. Wazwaz, The variational iteration method for analytic treatment for linear and nonlinear ODEs, Appl. Math. Comput., 212 (2009), 120-133.
  • [26]        X. F. Yang, Z. C. Deng, and Y. Wei, A Riccati-Bernoulli Sub-ODE method for nonlinear partial differential equations and its application, Advances in Difference Equations, 1 (2015), 1-17.
  • [27]        U. Younas and M. Younis, Chirped solitons in optical monomode fibres modelled with Chen-Lee-Liu equation, Pramana Journal of Physics, 94(1) (2020), 3.
  • [28]        M. Younis, Optical solitons in dimensions with Kerr and power law nonlinearities, Modern Physics Letters B, 31(15) (2017), 1750186.
  • [29]        M. Younis, T. A. Sulaiman, M. Bilal, S. U. Rehman, and U. Younas, Modulation instability analysis, optical and other  solutions  to  the  modified  nonlinear  Schr¨odinger  equation,  Communications  in  Theoretical  Physics,  72(6) (2020), 065001.
  • [30]        M. Younis, M. Bilal, S. U, Rehman, U. Younas, and S. T. R. Rizvi, Investigation of optical solitons in birefringent polarization preserving fibers with four-wave mixing effect, International Journal of Modern Physics B, 34(11) (2020), 2050113.
  • [31]        E.    H.  Z.   Zahran,           Traveling Wave Solutions of Nonlinear Evolution Equations via Modified exp( φ (ζ)) Expansion Method, Journal of Computational and Theoretical Nanoscience, 12 (2015), 5716-5724.
  • [32]        E. M. Zayed and S. A. Hoda Ibrahim, Modified simple equation method and its applications for some nonlinear evolution equations in mathematical physics, International Journal of Computer Applications, 67(6) (2013), 39-44.
  • [33]        Q. Zhou, M. Ekici, A. Sonmezoglu, M. Mirzazadeh, and M. Eslami, Optical solitons with Biswas–Milovic equation by extended trial equation method, Nonlinear Dynamics, 84 (2016), 1883-1900.